Lancaster EPrints

Analysis of a three-dimensional point pattern with replication.

Baddeley, A. J. and Moyeed, R. A. and Howard, C. V. and Boyde, A. (1993) Analysis of a three-dimensional point pattern with replication. Journal of the Royal Statistical Society: Series C (Applied Statistics), 42 (4). pp. 641-668. ISSN 0035-9254

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of the Royal Statistical Society: Series C (Applied Statistics)
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19621
Deposited By: ep_ss_importer
Deposited On: 12 Nov 2008 14:45
Refereed?: Yes
Published?: Published
Last Modified: 24 Oct 2014 11:21
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19621

Actions (login required)

View Item